The University of Saint Cyril and Metodius
Faculty of Natural Sciences
Journal of Applied Mathematics,
Statistics and Informatics
Editor in Chief: Vladimír Kvasnička
ISSN 1339-0015 (online)
ISSN 1336-9180 (print)
Since 2016 indexed by WoS-ESCI
JAMSI archive
Starting from the number 1/2012 electronic publishing is provided
by the the De Gruyter (Versita) company.
http://www.degruyter.com/view/j/jamsi
Volume 2, No. 2  (December 2006)
  Download
Generic properties of differential systems in L-spaces
PRASILOVA, M.
  Download
Modern XML Schemata
FISER, J.
  Download
On two operations over intuitionistic fuzzy sets
ATANASSOV, K. T. and RIECAN, B:
  Download
Properties of stochastic representation of Poisson equation solution
STEHLIK, M.
  Download
Expected number of verticles of random binary tree
JURIK, T.


Main pageEditorial BoardSubmission Procedure and SubscriptionActual JAMSI volume and numberJAMSI archive
Published by:
The University of Saint Cyril and Metodius
Faculty of Natural Sciences
Departement of Applied Informatics
Trnava, Slovak Republic
e-mail: jamsi@ucm.sk
A theory is the more impressive,
the simpler are its premises,
the more distict are the things it connects,
and the broader is its range of applicability.
Albert Einstein